# SDR SIMA20120228013

- Difficulty date: February 28, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 29,926 hours, 27,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE EMERGENCY LIGHT STRIP AT EXIT ROW HAS A BROKEN TERMINAL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE TERMINAL ON THE EMERGENCY LIGHT STRIP AT EXIT ROW AW EMB-145 SWPM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
